Article Text

Download PDFPDF
Iatrogenic Flecainide toxicity
  1. Richard Bond,
  2. Daniel Augustine,
  3. Stuart Walker
  1. Musgrove Park Hospital, Taunton, UK
  1. Correspondence to Dr Richard Bond; Musgrove Park Hospital, Taunton, Somerset, TA1 5DA, UK; richardcbond{at}hotmail.com

Statistics from Altmetric.com

An 83-year-old woman with paroxysmal atrial fibrillation, treated with Flecainide 150 mg twice a day, was admitted with increasing confusion, hallucinations and collapse, but without chest pain. On examination, she was confused, with slurred speech, hypotensive (blood pressure (BP) 84/60) and a regular pulse of 90 bpm. Her admission ECG is shown in figure 1 …

View Full Text

Footnotes

  • Competing interests None.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; not externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.